Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Standard systems for semifinite O$^{*}$-algebras


Author: Atsushi Inoue
Journal: Proc. Amer. Math. Soc. 125 (1997), 3303-3312
MSC (1991): Primary 47D40; Secondary 46K15, 46L10
DOI: https://doi.org/10.1090/S0002-9939-97-03962-2
MathSciNet review: 1403134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall continue the study of standard systems which make it possible to develop the Tomita-Takesaki theory in O$^*$-algebras. The main purpose of this paper is to give the necessary and sufficient conditions for which a standard system $(\mathcal {M}, \lambda , \lambda ’)$ of an O$^*$-algebra $\mathcal {M}$, a generalized vector $\lambda$ and the commutant $\lambda ’$ is unitarily equivalent to a standard system $\bigl ( \mathcal {N}, K’ \mu , (K’ \mu )’\bigr )$ constructed by a standard tracial generalized vector $\mu$ for an O$^*$-algebra $\mathcal {N}$ and a non-singular positive self-adjoint operator $K’$ affiliated with the commutant $\mathcal {N}’_{ \mathrm {w}}$ of $\mathcal {N}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D40, 46K15, 46L10

Retrieve articles in all journals with MSC (1991): 47D40, 46K15, 46L10


Additional Information

Atsushi Inoue
Affiliation: Department of Applied Mathematics, Fukuoka University, Fukuoka, 814-80, Japan
Email: sm010888ssat.fukuoka-u.ac.jp

Keywords: O$^*$-algebra, standard generalized vector, Tomita-Takesaki theory
Received by editor(s): June 12, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society